Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 6, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 16, 2015, 6:46 PM EDT for Indian River County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 16, 2015, 6:46 PM EDT (22:46 UTC)
- Expired
- Apr 16, 2015, 7:31 PM EDT
- In force
- 45 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Indian River County, FL
The radar
The Melbourne radar (KMLB), 50 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 10.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 116 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
080
WUUS52 KMLB 162246
SVRMLB
FLC061-162345-
/O.NEW.KMLB.SV.W.0006.150416T2246Z-150416T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
646 PM EDT THU APR 16 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL INDIAN RIVER COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 745 PM EDT
* AT 645 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR FELLSMERE...AND MOVING
SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
SEBASTIAN...VERO BEACH...FELLSMERE...INDIAN RIVER SHORES AND
INTERSTATE 95 BETWEEN MILE MARKERS 146 AND 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2756 8034 2766 8037 2757 8036 2756 8045
2771 8077 2782 8075 2782 8051 2785 8049
2766 8038 2772 8039 2779 8044 2784 8044
2785 8046 2785 8044 2757 8032 2756 8032
TIME...MOT...LOC 2245Z 297DEG 14KT 2774 8066
$$
MOSES2 follow-up statements
944
WWUS52 KMLB 162256
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
656 PM EDT THU APR 16 2015
FLC061-162345-
/O.CON.KMLB.SV.W.0006.000000T0000Z-150416T2345Z/
INDIAN RIVER FL-
656 PM EDT THU APR 16 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR CENTRAL INDIAN RIVER COUNTY...
AT 655 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER FELLSMERE...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...SEBASTIAN...VERO LAKE
ESTATES...FELLSMERE...INDIAN RIVER SHORES AND INTERSTATE 95 BETWEEN
MILE MARKERS 146 AND 160.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM.
ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...IF ONE IS SPOTTED...
ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2756 8034 2766 8037 2757 8036 2756 8045
2769 8073 2782 8070 2782 8051 2785 8049
2766 8038 2772 8039 2779 8044 2784 8044
2785 8046 2785 8044 2757 8032 2756 8032
TIME...MOT...LOC 2255Z 290DEG 14KT 2774 8061
$$
MOSES465
WWUS52 KMLB 162331
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
731 PM EDT THU APR 16 2015
FLC061-162341-
/O.CAN.KMLB.SV.W.0006.000000T0000Z-150416T2345Z/
INDIAN RIVER FL-
731 PM EDT THU APR 16 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL INDIAN RIVER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM AS IT MOVES
TOWARDS THE INDIAN RIVER COUNTY COAST.
LAT...LON 2756 8034 2766 8037 2757 8036 2756 8045
2769 8073 2782 8070 2782 8051 2785 8049
2766 8038 2772 8039 2779 8044 2784 8044
2785 8046 2785 8044 2757 8032 2756 8032
TIME...MOT...LOC 2328Z 297DEG 14KT 2772 8055
$$
MOSESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 3:25 PM EDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 16, 3:25 PM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 325 PM EDT THU APR 16 2015 .DISCUSSION... CURRENT-TONIGHT...WAS A LITTLE SURPRISED TO SEE CONVECTIVE ONSET A LITTLE DELAYED AND LESS ROBUST THAN ANTICIPATED GIVEN WHAT STILL APPEARS TO BE AN OVERALL ENVIRONMENT THAT IS PRETTY FAVORABLE FOR STORMS. HOWEVER...ACTIVITY HAS STARTED TO PERCOLATE IN THE LAST 1- 2HR... MAINLY OVER THE TREASURE COAST COUNTIES. EXPECT COVERAGE OF SHRA/TS TO INCREASE OVER THE NEXT 3-4HR...ESPECIALLY AWAY FROM THE COAST...AS THE ECSB PUSHES WWD INTO THE INTERIOR AND ADDITIONAL SEA/LAKE BREEZE AND STORM OUTFLOW BDRYS START TO INTERACT. THINK SCATTERED COVERAGE WILL SUFFICE FOR THIS EVENING...AS I DON'T ANTICIPATE HAVING TO GO WITH POPS THAT ARE HIGHER THAN THAT FOR THE PRE-FIRST PERIOD (4-8PM). SULTRY MINS ONCE AGAIN IN THE U60S-L70S. FRI...INVERTED SFC TROUGH/WEAK LOW OFFSHORE GA/SC WILL BEGIN TO SLOWLY LIFT NE OFF THE CAROLINAS LATE TONIGHT THROUGH FRI. LOW LEVEL RIDGE WILL BUILD WEST TWD SOUTH FL THROUGH THE DAY...CAUSING WINDS TO VEER TO S-SW. PATTERN LOOKS FLATTER AT H50 WITH STRONGER WRLY STEERING WINDS AS WELL. MEAN PWAT VALUES APPEAR TO DROP BY A TENTH OR SO. WHILE THE PATTERN FAVORS THE CENTRAL AND ERN SIDE OF THE PENINSULA FOR DIURNAL SHRA/TS...GIVEN THE LOWER THAN ADVERTISED (70-80 PCT) COVERAGE TODAY...THINK IT'S PRUDENT TO SHAVE ABOUT 10 PCT OR SO OFF OF THE NUMBERS FOR FRIDAY. WILL RUN WITH 40 POPS INLAND AND 50 NEAR THE COAST. MAXES IN THE L-M80S VOLUSIA COUNTY... AND M-U80S TO THE SOUTH AND WEST. SAT-SUN...WEAK LOW PRESSURE OFF THE SOUTHEAST U.S. COAST SHIFTS FARTHER EAST AS RIDGE OF HIGH PRESSURE BUILDS DOWN THE EASTERN SEABOARD AND EVENTUALLY OFFSHORE INTO THE WEEKEND. LOW LEVEL WIND FIELDS LOOK VERY WEAK SAT AND THEN INCREASE SLIGHTLY AS THEY BECOME MORE SOUTHERLY INTO SUNDAY. LATEST MODEL RUNS ARE NOT SHOWING MUCH IN THE WAY OF DRIER AIR BUILDING IN FROM THE NORTH WITH DEEP MOISTURE REMAINING ACROSS THE REGION. HAVE STUCK CLOSE TO MOS POPS INTO THE WEEKEND UP TO 40-50% FOR MOST AREAS WITH GREATEST COVERAGE EXPECTED WITH SEA BREEZE BOUNDARY COLLISIONS OVER THE INTERIOR. HOWEVER SOME STORMS MAY MOVE BACK TOWARD THE EAST COAST BY LATE EVENING AS A MODERATE W/SW STEERING FLOW PERSISTS THROUGH THE WEEKEND. HIGHS IN THE 80S WITH OVERNIGHT LOWS IN THE U60S-L70S. PREVIOUS DISCUSSION... MONDAY... DEEP MOISTURE WILL REMAIN ACROSS THE AREA ON MONDAY WITH A CLOSED LOW OVER THE WRN GRT LAKES AND TROUGH ACROSS THE ERN STATES. SW LOW LVL AND PWATS AGAIN UP TO 1.7 TO 1.8 INCHES ALONG WITH SOME MID LVL IMPULSES FROM THE GULF WILL TRIGGER ANOTHER DAY WITH HIGH RAIN CHANCES WITH MAINLY AFTERNOON SHOWERS/STORMS DEVELOPING OVER THE PENINSULA AND MOVING QUICKLY OUT INTO THE ATLC LATE IN THE DAY AND TWD EVENING. WILL NUDGE POPS UP TO AROUND 60 PCT IN THIS REGIME WHICH IS SUPPORTED BY THE GFS AND ECMWF IN SIMILAR AGREEMENT. HIGHS MID 80S NORTH TO MID-UPPER 80S SRN AREAS. TUE-THU... DEEPEST MOISTURE SHOULD MOVE SLOWLY SOUTH INTO MID-WEEK WHICH WILL KEEP HIGHEST SHOWER/THUNDERSTORM CHANCES ACROSS THE SRN PORTIONS OF E CENTRAL FL FOR TUE/WED. 00Z GFS/ECMWF INDICATES ANOTHER SRN STREAM S/W IN THE WED NIGHT TIME FRAME WHICH MAY INCREASE RAIN CHANCES AGAIN ACROSS SRN SECTIONS BY THU. HIGHS WILL CONTINUE ABOVE NORMAL IN THE 80S FOR MID WEEK WITH LOWS FROM 65-70. && .AVIATION...COVERAGE OF SHRA/TS INCREASES NEAR THE INTERIOR AERODROMES THROUGH 00Z. WHILE STEERING WINDS WILL PUSH THIS ACTIVITY EWD AND BACK TWD THE COAST...IT MAY NOT QUITE BE STRONG ENOUGH TO MAKE IT ALL THE WAY BACK TO THE COAST. WILL LEAVE CURRENT TEMPO GROUPS AS THEY ARE...AND CONTINUE TO MONITOR RADAR TRENDS. && .MARINE...CURRENT BUOY AND C-MAN OBS PRETTY MUCH KEPT THE STATUS QUO FROM THIS MORNING...AROUND 2.0-2.5FT WITH WIND SHIFT BISECTING THE BREVARD WATERS. THIS PATTERN WILL PREVAIL INTO TONIGHT...WITH AN INCREASING SRLY COMPONENT AS FRIDAY PROGRESSES DUE TO THE ATLC RIDGE REBUILDING WWD IN THE WAKE OF THE DEPARTING SFC TROUGH...BUT STILL BELOW 15KT. WNA/NWPS WAVE MODELS INSIST THAT A NE SWELL ASCD WITH THAT LOW WILL BUILD SWD INTO THE WATERS TONIGHT (3-4FT) INTO EARLY FRI (3-5FT). UPSTREAM BUOY OBS SUPPORT THIS COMING TO FRUITION. SAT-SUN...BOATING CONDITIONS REMAIN GENERALLY FAVORABLE INTO THE WEEKEND WITH LIGHTER N/NE FLOW SAT BECOMING E/SE INTO SUN AND INCREASING UP TO 10-15 KTS. SEAS WILL MOSTLY RANGE FROM 2-4 FEET WITH SWELL UP TO 5 FEET POSSIBLE WELL OFFSHORE EARLY SAT. THE MAIN CONCERN WILL BE FOR SCT OFFSHORE MOVING STORMS IN THE AFT AND EVE PRODUCING STRONG GUSTY WINDS. MON-TUE...A WEAK FRONT MOVING INTO THE SOUTHEAST U.S. EARLY NEXT WEEK WILL VEER WINDS TO A MORE OFFSHORE DIRECTION. HOWEVER WIND SPEEDS ARE EXPECTED TO REMAIN BELOW 15 KNOTS WITH SEAS 2-4 FEET. THREAT FOR OFFSHORE MOVING STORMS WILL CONTINUE THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DAB 67 81 67 83 / 40 40 30 40 MCO 68 87 68 87 / 40 50 30 50 MLB 69 84 68 84 / 40 50 40 40 VRB 69 85 68 84 / 40 50 40 40 LEE 68 85 69 86 / 30 50 30 50 SFB 68 85 69 86 / 40 50 30 50 ORL 68 86 69 86 / 40 50 30 50 FPR 68 86 67 85 / 40 40 40 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...CRISTALDI LONG TERM/IMPACT WX....WEITLICH RADAR...MOSES
Hazardous weather outlook, Apr 16, 11:11 AM EDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1111 AM EDT THU APR 16 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-162300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1111 AM EDT THU APR 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SUFFICIENT MOISTURE AND AN UNSTABLE AIRMASS WILL COMBINE WITH DAYTIME HEATING TO PRODUCE SCATTERED TO NUMEROUS SHOWERS AND LIGHTNING STORMS ALONG THE EAST COAST SEA BREEZE AS IT PUSHES INLAND THIS AFTERNOON. THE HIGHEST STORM COVERAGE IS EXPECTED OVER THE INTERIOR COUNTIES AS THE SEA BREEZE BOUNDARIES COLLIDE...ESPECIALLY NEAR TO WEST OF THE I-4 CORRIDOR AND FLORIDA'S TURNPIKE BETWEEN MID AFTERNOON THROUGH ABOUT SUNSET. A FEW STRONG STORMS WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...STRONG WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL. SLOW AND VARIABLE STORM MOTION INITIALLY EXPECTED THIS AFTERNOON WITH A MORE EAST TO NORTHEAST MOVEMENT AROUND 10 TO 15 MPH TOWARD SUNSET INTO THIS EVENING. .FLOOD IMPACT... STORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL OF 2 TO 3 INCHES IN A 60 TO 90 MINUTE PERIOD...WHICH CAN CAUSE FLOODING OF LOW LYING AREAS AND ROADWAYS. AREAS MOST SUSCEPTIBLE WILL BE ALONG AND JUST SOUTH OF THE I-4 CORRIDOR DUE TO RECENT HEAVY RAINFALL. .RIP CURRENT IMPACT... A TWO FOOT EASTERLY SWELL WILL IMPACT THE EAST FLORIDA COAST THIS AFTERNOON AND PRODUCE A LOW TO MODERATE RIP CURRENT THREAT ALONG AREA BEACHES. THE THREAT WILL BE GREATEST THROUGH 4:00 PM DUE TO TIDAL EFFECTS. CHECK WITH BEACH PATROL FOR LOCAL CONDITIONS BEFORE ENTERING THE WATERS AND NEVER SWIM ALONE. .MARINE THUNDERSTORM GUST IMPACT... STORMS THAT DEVELOP THIS AFTERNOON AND EVENING WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 35 KNOTS OVER INLAND LAKES AND INTRACOASTAL WATERWAY OF EAST CENTRAL FLORIDA. A FEW STRONG STORMS MAY ALSO PUSH OFFSHORE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE CHANCE FOR AFTERNOON THUNDERSTORMS WILL REMAIN WELL ABOVE AVERAGE THROUGH EARLY NEXT WEEK AS UNUSUALLY DEEP MOISTURE REMAINS IN PLACE OVER EAST CENTRAL FLORIDA. A FEW STRONG STORMS WILL BE POSSIBLE EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. BRAGAW/WEITLICH
In the hours before
Special weather statement, Apr 16, 4:16 PM EDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 416 PM EDT THU APR 16 2015 FLZ045-162115- ORANGE FL- 416 PM EDT THU APR 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ORANGE COUNTY UNTIL 515 PM EDT... AT 415 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER UNION PARK...OR NEAR AZALEA PARK...MOVING NORTHWEST AT 5 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... ORLANDO...WINTER PARK...WEDGEFIELD...CONWAY AND BITHLO. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 2859 8105 2841 8105 2842 8139 2861 8138 TIME...MOT...LOC 2015Z 118DEG 10KT 2855 8124 WEITLICH
Special weather statement, Apr 16, 6:34 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
634 PM EDT THU APR 16 2015
FLZ047-053-054-058-162330-
OSCEOLA FL-SOUTHERN BREVARD COUNTY FL-OKEECHOBEE FL-INDIAN RIVER FL-
634 PM EDT THU APR 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BREVARD...
SOUTHEASTERN OSCEOLA...INDIAN RIVER AND NORTHERN OKEECHOBEE COUNTIES
UNTIL 730 PM EDT...
AT 630 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORM FROM NEAR FELLSMERE TO NORTH OF THE KISSIMMEE
PRAIRIE PRESERVE...MOVING EAST AT 15 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS LINE OF STORMS AS THEY MOVE TOWARDS THE COAST.
LOCATIONS IMPACTED INCLUDE... PALM
BAY...SEBASTIAN...MALABAR...BAREFOOT BAY...FELLSMERE...INTERSTATE
95...SEBASTIAN INLET...AND VERO LAKE ESTATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
IF ON OR NEAR BLUE CYPRESS LAKE AND THE INTRACOASTAL WATERS OF
SOUTHERN BREVARD AND INDIAN RIVER COUNTIES...GET OUT OF THE WATER
AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN
STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO
SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 2766 8037 2758 8036 2749 8120 2755 8121
2758 8116 2765 8113 2779 8120 2803 8058
2766 8038 2772 8039 2774 8042 2781 8045
2782 8043 2793 8051 2804 8055 2804 8054
2774 8038 2758 8033
TIME...MOT...LOC 2230Z 264DEG 14KT 2782 8068
MOSESThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 4:16 PM EDT | Special Weather Statement | MLB | Orange | 59 min |
| Apr 16, 4:40 PM EDT | Areal Flood Advisory | MLB | Orange | 3 hr |
| Apr 16, 6:34 PM EDT | Special Weather Statement | MLB | Indian River | 56 min |
| Apr 16, 6:46 PM EDT | Special Marine Warning | MLB | 89 min | |
| Apr 16, 7:49 PM EDT | Special Weather Statement | MLB | Okeechobee | 56 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.